| Model Number |
HOOK KNIFE, 254MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03/17/2025, it was reported by a sales representative via phone that (4) ar-3636h self bunching 1.8 knotless hip fibertaks failed, an ar-3600nd-4hf disposable flexible fluted drill broke, and an ar-6527-19 hook knife broke.This occurred during a hip arthroscopy on (b)(6) 2025 the first anchor did not hold in the bone and the inserter was bent.The second one backed out of the bone, the third ones suture was frayed and was not used.The fourth one was placed in the bone and then when converting the suture, the tensioning broke.The implant remained in the patient.They switched to an ar-3600nd-4hf drill which broke.All fragments were retrieved.They proceeded with standard pushlocks.The ar-6527-19 15244183 bent and broke.All fragments were retrieved.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion, and/or user-applied excessive mechanical forces during use.